Alert archive / Colorado / Frost Advisories in 2014

Frost Advisory 5, NWS Denver/Boulder, CO

October 13, 201416 counties in Colorado

NWS Denver/Boulder, CO issued this frost advisory at Oct 13, 2014, 10:06 AM MDT for 16 counties in Colorado. It took effect at Oct 14, 2014, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 10:06 AM MDT (16:06 UTC)
In effect from
Oct 14, 2014, 12:00 AM MDT
Expired
Oct 14, 2014, 8:00 AM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 4.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS75 KBOU 131606
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1006 AM MDT MON OCT 13 2014

...FROST ADVISORY IS IN EFFECT FROM TONIGHT THROUGH TOMORROW
MORNING...

.CLEAR SKIES COMBINED WITH WINDS BECOMING LIGHT BY MIDNIGHT WILL
ALLOW FOR RADIATIONAL COOLING TO BRING TEMPERATURES IN LOW LYING
AREAS TO BELOW FREEZING. OTHER AREAS ON THE PLAINS WILL ALSO REACH
LOW TEMPERATURES OF 32 TO 35 DEGREES AND SENSITIVE PLANTS COULD BE
DAMAGED.

COZ038>051-140015-
/O.NEW.KBOU.FR.Y.0005.141014T0600Z-141014T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
1006 AM MDT MON OCT 13 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
TUESDAY. 

* TEMPERATURE...TEMPERATURES OF 30 TO 35 WITH SOME UPPER 20S
  POSSIBLE IN LOW-LYING AREAS.

* IMPACTS...SENSITIVE PLANTS OUTDOORS WILL MOST LIKELY BE KILLED
  IF LEFT OUTDOORS OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE
PLANTS OR BRING THEM INDOORS. 

&&

$$
4 follow-up statements
782 
WWUS75 KBOU 132347
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
547 PM MDT MON OCT 13 2014

...FROST ADVISORY IN EFFECT THROUGH TOMORROW MORNING...

.CLEAR SKIES TONIGHT WILL COMBINE WITH LIGHT WINDS TO PRODUCE COOL
CONDITIONS ACROSS NORTHEAST COLORADO. LOW TEMPERATURES ARE
EXPECTED TO FALL TO THE LOWER AND MID 30S...WITH THE COLDEST
READINGS IN LOW LYING AREAS. THESE TEMPERATURES WILL BE CAPABLE OF
DAMAGING SENSITIVE PLANTS.

COZ038>051-140800-
/O.CON.KBOU.FR.Y.0005.141014T0600Z-141014T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
547 PM MDT MON OCT 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT TUESDAY...

* TEMPERATURE...OVERNIGHT LOW TEMPERATURES OF 30 TO 35 WITH SOME
  UPPER 20S POSSIBLE IN LOW-LYING AREAS.

* IMPACTS...SENSITIVE PLANTS OUTDOORS WILL MOST LIKELY BE KILLED
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TEMPERATURE SENSITIVE
PLANTS SHOULD BE COVERED OR BROUGHT INDOORS.

&&

$$
644 
WWUS75 KBOU 140338
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
938 PM MDT MON OCT 13 2014

...FROST ADVISORY IN EFFECT UNTIL 8 AM TUESDAY MORNING...

.CLEAR SKIES WILL COMBINE WITH LIGHT WINDS TO PRODUCE COOL AND
FROSTY CONDITIONS ACROSS NORTHEAST COLORADO OVERNIGHT.

COZ038>051-141400-
/O.CON.KBOU.FR.Y.0005.141014T0600Z-141014T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
938 PM MDT MON OCT 13 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT TUESDAY...

* TEMPERATURE...MOST OF THE PLAINS WILL SEE LOWS DROP INTO THE
  LOWER TO MID 30S. A FEW LOW LYING SPOTS IN RURAL LOCATIONS
  COULD DROP INTO THE UPPER 20S...WHILE THE WESTERN DENVER SUBURBS
  MAY ONLY DROP INTO THE UPPER 30S TO NEAR 40.

* IMPACTS...FROST SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TEMPERATURE
SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS.

&&

$$

BARJENBRUCH
835 
WWUS75 KBOU 141016
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
416 AM MDT TUE OCT 14 2014

...FROST ADVISORY IN EFFECT UNTIL 8 AM TUESDAY MORNING...

.FROSTY CONDITIONS WILL CONTINUE ACROSS NORTHEAST COLORADO
UNTIL SHORTLY AFTER SUNRISE. 

COZ038>051-141400-
/O.CON.KBOU.FR.Y.0005.000000T0000Z-141014T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
416 AM MDT TUE OCT 14 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* TEMPERATURE...MOST OF THE PLAINS WILL SEE LOWS DROP INTO THE 
  LOWER TO MID 30S. A FEW LOW LYING SPOTS IN RURAL LOCATIONS 
  COULD DROP INTO THE UPPER 20S...WHILE THE WESTERN DENVER 
  SUBURBS MAY ONLY DROP INTO THE UPPER 30S TO NEAR 40. 

* IMPACTS...FROST SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TEMPERATURE
SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS.

&&

$$

GIMMESTAD
538 
WWUS75 KBOU 141349
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
749 AM MDT TUE OCT 14 2014


COZ038>051-141500-
/O.EXP.KBOU.FR.Y.0005.000000T0000Z-141014T1400Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
749 AM MDT TUE OCT 14 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

TEMPERATURES IN THE LOW TO MID 30S ACROSS AREAS OF SOUTHWESTERN
WELD AND OVER THE EASTERN PLAINS WILL WARM INTO THE 40S THROUGH
THE REST OF THE MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:34 AM MDT, 6 hours 32 minutes earlier.

Area forecast discussion, Oct 13, 3:34 AM MDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
334 AM MDT MON OCT 13 2014

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 323 AM MDT MON OCT 13 2014

NORTH WINDS COMBINED WITH A MID LVL CLOUD DECK AROUND 9000 FT HAVE
NOT ALLOWED FOR TEMPS TO DROP MUCH EARLY THIS MORNING...HOWEVER WILL
PROBABLYL SEE SOME AREAS OF PATCHY FROST IN THE ADVISORY AREA SO
WILL KEEP IT GOING THRU 8 AM.  OTHERWISE LINGERING MOISTURE IN THE
MTNS MAY LEAD TO A FEW -SHSN THRU THE MID MORNING HOURS BEFORE DRIER
AIR MOVES IN.  FOR THIS AFTN NNW FLOW ALOFT WILL CONTINUE WITH GUSTY
WINDS OVER THE PLAINS.  AFTN HIGHS WILL RANGE FM THE UPPER 50S TO
LOWER 60S OVER NERN CO.  FOR TONIGHT DRY NNW FLOW ALOFT WILL REMAIN
OVER THE AREA WITH WINDS DECREASING BY EARLY EVENING ACROSS THE
PLAINS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 323 AM MDT MON OCT 13 2014

UPPER RIDGING WITH FAIRLY WEAK NORTHWESTERLY...THEN WESTERLY FLOW
ALOFT IS PROGGED FOR THE CWA TUESDAY AND TUESDAY NIGHT. THE RIDGE
FLATTENS ON WEDNESDAY AND WEDNESDAY NIGHT WITH WEAK WEST-
SOUTHWESTERLY FLOW ALOFT. A WEAK UPPER TROUGH IS PROGGED TO MOVE
EASTWARD...WELL NORTH OF THE CWA...WEDNESDAY AFTERNOON AND NIGHT.
THERE IS BENIGN SYNOPTIC SCALE ENERGY PROGGED FOR THE CWA THROUGH
TUESDAY NIGHT...WITH WEAK UPWARD VERTICAL VELOCITY ON WEDNESDAY.
THE BOUNDARY LAYER FLOW SHOULD BE NORMAL DIURNAL TRENDS WITH A TAD
OF DOWNSLOPING THROWN IN...THEN A COLD FRONT WITH NORTH-
NORTHWESTERLIES IS PROGGED IN LATE WEDNESDAY NIGHT. MOISTURE IS
LACKING THROUGH THE PERIODS...MAYBE A TAD IN THE UPPER LEVELS
WEDNESDAY AND WEDNESDAY NIGHT. THERE IS NO CAPE PROGGED OVER THE
CWA ALL FOUR PERIODS AND NO MEASURABLE PRECIPITATION ON THE QPF
FIELDS. NO POPS. FOR TEMPERATURES...TUESAY'S HIGHS WARM UP 5-10 C
FROM TODAY'S. WEDNESDAY'S ARE UP ANOTHER 2-5 C OVER TUESDAY'S. FOR
THE LATER DAYS...THURSDAY THROUGH SUNDAY...THERE IS FLAT RIDGING
OVER COLORADO THURSDAY INTO FRIDAY...THEN A MORE SIGNIFICANT
AMPLITUDE UPPER RIDGE IS PROGGED LATER FRIDAY INTO SATURDAY. UPPER
THROUGHING IS NOTED SATURDAY NIGHT INTO SUNDAY. MOISTURE IS
POOR...JUST A BIT IN THE UPPER LEVELS. TEMPERATURES ARE A BIT
ABOVE SEASONAL NORMALS.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 323 AM MDT MON OCT 13 2014

CLOUD DECK IN THE 8000-9000 FT RANGE SHOULD SCT OUT BEFORE SUNRISE
WITH VFR CONDITIONS THRU TONIGHT.  WINDS WILL BE NORTHERLY THRU THE
DAY WITH A FEW GUSTS TO 20 MPH AFTER 18Z.  THIS EVENING WINDS SHOULD
WILL BECOME DRAINAGE AFTER 03Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM MDT THIS MORNING FOR COZ038>040-043.

&&

SHORT TERM...RPK
LONG TERM...RJK
RPK AVIATION...RPK
Hazardous weather outlook, Oct 13, 3:52 AM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
352 AM MDT MON OCT 13 2014

COZ030>051-141000-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
352 AM MDT MON OCT 13 2014

...FROST ADVISORY UNTIL 8 AM THIS MORNING ALONG THE FRONT RANGE
URBAN CORRIDOR...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST WILL BE POSSIBLE ALONG THE FRONT RANGE URBAN CORRIDOR
EARLY THIS MORNING. OTHERWISE IT WILL BE DRY EXCEPT FOR A FEW
LIGHT SNOW SHOWERS IN THE MOUNTAINS THIS MORNING. NORTH WINDS OF
15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR OVER THE NORTHEAST
PLAINS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PRECIPITATION IS NOT EXPECTED ACROSS THE FORECAST AREA TUESDAY
THROUGH NEXT SUNDAY. TEMPERATURES SHOULD BE ABOVE SEASONAL NORMALS
MUCH OF THE TIME...WITH WEDNESDAY THE WARMEST DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Oct 13, 8:40 AM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
840 AM MDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     SNOW             1 SSE BRECKENRIDGE      39.49N 106.04W
10/13/2014  M7.0 INCH        SUMMIT             CO   TRAINED SPOTTER

            STORM TOTAL SNOWFALL

&&

SENTREKI

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:05 PM MDTFrost AdvisoryBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more12 hr

Nearby

Frost Advisories in Colorado, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.